Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 14, Number 4

All articles in this issue are freely accessible.

The Rayleigh function
Nand Kishore.
Proc. Amer. Math. Soc. 14 (1963), 527-533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151649
The asymptotic behavior of the solution of a Volterra equation
J. J. Levin.
Proc. Amer. Math. Soc. 14 (1963), 534-541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152852
On certain sequence to sequence transformations which preserve convergence
David F. Dawson.
Proc. Amer. Math. Soc. 14 (1963), 542-545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155123
A convergence problem for continued fractions
T. L. Hayden.
Proc. Amer. Math. Soc. 14 (1963), 546-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154001
Note on a nonlinear eigenvalue problem
Marvin Shinbrot.
Proc. Amer. Math. Soc. 14 (1963), 552-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155190
An interpolation series
Edwin J. Akutowicz.
Proc. Amer. Math. Soc. 14 (1963), 559-563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159001
Concerning an approximation of Copson
J. D. Buckholtz.
Proc. Amer. Math. Soc. 14 (1963), 564-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151770
On the local linearization of differential equations
Philip Hartman.
Proc. Amer. Math. Soc. 14 (1963), 568-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152718
Embeddings of a $p$-adic field and its residue field in their power series rings
Nickolas Heerema.
Proc. Amer. Math. Soc. 14 (1963), 574-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151487
On the value of determinants
John H. E. Cohn.
Proc. Amer. Math. Soc. 14 (1963), 581-588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151479
Isomorphisms of the endomorphism rings of a class of torsion-free modules
Kenneth G. Wolfson.
Proc. Amer. Math. Soc. 14 (1963), 589-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152551
A characterization of the Jacobson radical
A. Kertész.
Proc. Amer. Math. Soc. 14 (1963), 595-597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151488
Note on an embedding theorem of Adyan
George C. Bush.
Proc. Amer. Math. Soc. 14 (1963), 597-599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155918
On the product of directed graphs
M. H. McAndrew.
Proc. Amer. Math. Soc. 14 (1963), 600-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151951
A note on the ideal $[uv]$
D. G. Mead.
Proc. Amer. Math. Soc. 14 (1963), 607-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153674
On a cubic congruence in three variables. II
L. J. Mordell.
Proc. Amer. Math. Soc. 14 (1963), 609-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153662
On the extension of modular maximal ideals
Bertram Yood.
Proc. Amer. Math. Soc. 14 (1963), 615-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151865
Semi-homogeneous functions
Louis V. Quintas and Fred Supnick.
Proc. Amer. Math. Soc. 14 (1963), 620-625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155117
Concerning real numbers whose powers have nonintegral differences
Herman J. Cohen and Fred Supnick.
Proc. Amer. Math. Soc. 14 (1963), 626-627
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153626
On the bound for a pair of consecutive quartic residues of a prime
R. G. Bierstedt and W. H. Mills.
Proc. Amer. Math. Soc. 14 (1963), 628-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154843
On two problems of Mostert and Shields
J. H. Ursell.
Proc. Amer. Math. Soc. 14 (1963), 633-635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0150741
Some theorems related to a theorem of E. Helly
A. Glen Haddock.
Proc. Amer. Math. Soc. 14 (1963), 636-637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169220
A note on exact sequences
D. G. Malm.
Proc. Amer. Math. Soc. 14 (1963), 637-639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151498
Some complete cycles on the $n$-cube
W. H. Mills.
Proc. Amer. Math. Soc. 14 (1963), 640-643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151950
Mazur’s theorem on sequentially continuous linear functionals
J. R. Isbell and E. S. Thomas.
Proc. Amer. Math. Soc. 14 (1963), 644-647
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151833
Example of a nonacyclic continuum semigroup $S$ with zero and $S=ESE$
Anne L. Hudson.
Proc. Amer. Math. Soc. 14 (1963), 648-653
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151940
Conformal vector fields in compact Riemannian manifolds
T. K. Pan.
Proc. Amer. Math. Soc. 14 (1963), 653-657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0157324
Invertible isotopies
R. H. Crowell.
Proc. Amer. Math. Soc. 14 (1963), 658-664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181989
A note on the entropy of skew product transformations
Roy L. Adler.
Proc. Amer. Math. Soc. 14 (1963), 665-669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153818
A class of negative-definite functions
C. S. Herz.
Proc. Amer. Math. Soc. 14 (1963), 670-676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158251
Pseudo-uniform convexity in $H^{1}$
D. J. Newman.
Proc. Amer. Math. Soc. 14 (1963), 676-679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151834
An arcsine law for Markov chains
David A. Freedman.
Proc. Amer. Math. Soc. 14 (1963), 680-684
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152015
The converse of Moore’s Garden-of-Eden theorem
John Myhill.
Proc. Amer. Math. Soc. 14 (1963), 685-686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155764
American Mathematical Society